Duality for multiobjective optimization via nonlinear Lagrangian functions

X. X. Huang, Xiaoqi Yang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

11 Citations (Scopus)

Abstract

In this paper, a strong nonlinear Lagrangian duality result is established for an inequality constrained multiobjective optimization problem. This duality result improves and unifies existing strong nonlinear Lagrangian duality results in the literature. As a direct consequence, a strong nonlinear Lagrangian duality result for an inequality constrained scalar optimization problem is obtained. Also, a variant set of conditions is used to derive another version of the strong duality result via nonlinear Lagrangian for an inequality constrained multiobjective optimization problem.
Original languageEnglish
Pages (from-to)111-127
Number of pages17
JournalJournal of Optimization Theory and Applications
Volume120
Issue number1
DOIs
Publication statusPublished - 1 Jan 2004

Keywords

  • Duality
  • Multiobjective optimization
  • Nonlinear Lagrangians
  • Set-valued maps

ASJC Scopus subject areas

  • Applied Mathematics
  • Control and Optimization
  • Management Science and Operations Research

Cite this